Publication detail

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

DIBLÍK, J.

Original Title

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

English Title

Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term

Type

journal article - other

Language

en

RIV year

1998

Released

02.08.1997

Pages from

3927

Pages to

3933

Pages count

8

BibTex


@article{BUT39009,
  author="Josef {Diblík}",
  title="Asymptotic equilibrium for homogeneous delay linear differential equations with L-perturbation term",
  chapter="39009",
  number="6",
  volume="30",
  year="1997",
  month="august",
  pages="3927--3933",
  type="journal article - other"
}